Pacific Journal of Mathematics

On the characterization of compact Hausdorff $X$ for which $C(X)$ is algebraically closed.

R. S. Countryman, Jr.

Article information

Source
Pacific J. Math., Volume 20, Number 3 (1967), 433-448.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102992695

Mathematical Reviews number (MathSciNet)
MR0208410

Zentralblatt MATH identifier
0146.44502

Subjects
Primary: 46.25
Secondary: 54.60

Citation

Countryman, R. S. On the characterization of compact Hausdorff $X$ for which $C(X)$ is algebraically closed. Pacific J. Math. 20 (1967), no. 3, 433--448. https://projecteuclid.org/euclid.pjm/1102992695


Export citation

References

  • [1] D. Deckard and C. Pearcy, On matrices over the ring of continuous functions on a Stonian space, Proc. Amer. Math. Soc. 14 (1963), 322-328.
  • [2] D. Deckard and C. Pearcy, On algebraic closure in function algebras, Proc. Amer. Math. Soc. 15 (1964), 259-263.
  • [3] J. G. Hocking and G. S. Young, Topology, Addison Wesley, Reading, 1961.
  • [4] L. E. Ward, Jr., Mobs trees and fixed points, Proc. Amer. Math. Soc. 8 (1957), 798-804.
  • [5] Whyburn, Analytic Topology, Amer. Math. Soc. Collog. Pub., Vol. 28.